# SDR 00089

- Difficulty date: May 9, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N699TW
- Make and model: Amd FALCON20
- Aircraft serial: 050
- Aircraft time: 30,711 hours, 27,357 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Rt Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING CLIMBOUT, RIGHT BOOST PUMP FAILED. RETURNED TO ADS FOR MAINTENANCE. R & R RT BOOST PUMP LEAK AND OPS CHECKS GOOD.
